# SDR EPUA20120112001

- Difficulty date: December 19, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 26,346 hours, 6,189 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING LIGHT INDICATOR NO GREEN RT MAIN, MX DETERMINED THAT BULBS WERE BLOWN, INSTALLED NEW INDICATOR BULBS FOR THE GEAR INDICATION PANEL, OPS CHECK OK.
